# SDR DXTA200702080

- Difficulty date: April 4, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 5,429 hours, 3,168 cycles
- Engine: Allsn AE3007C
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVERHEAD LIGHTS IN LAV ARE INTERMITTENT.  AFTER TURNING LIGHTS ON AND OFF SEVERAL TIMES A BURNING ODOR WAS NOTED.  REMOVED RT AND LT OVERHEAD LIGHT PANELS IN LAV. INSPECTED LIGHT AND BALLAST ASSY. FOUND R/H TOP LIGHT TO BE BURNT AND PLASTIC END MELTED. REMOVED LIGHT AND INSTALLED NEW CUSTOMER SUPPLIED LIGHT, CYCLED LAV LIGHTS SEVERAL TIMES. OPS CHECK GOOD. ALL WORK I.A.W. CESSNA CITATION 750 M/M 33-00-33
